Volume 44, Number 4, July-August 2010
|Page(s)||781 - 801|
|Published online||17 March 2010|
A well-conditioned integral equation for iterative solution of scattering problems with a variable Leontovitch boundary condition
CERFACS, 42 avenue Gaspard Coriolis, 31057 Toulouse Cedex 01, France. email@example.com
Revised: 22 June 2009
The construction of a well-conditioned integral equation for iterative solution of scattering problems with a variable Leontovitch boundary condition is proposed. A suitable parametrix is obtained by using a new unknown and an approximation of the transparency condition. We prove the well-posedness of the equation for any wavenumber. Finally, some numerical comparisons with well-tried method prove the efficiency of the new formulation.
Mathematics Subject Classification: 65R20 / 15A12 / 65N38 / 65F10 / 65Z05
Key words: Electromagnetic scattering / boundary integral equations / impedance boundary condition / preconditioner
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.